Estimates of fundamental matrices for general parabolic systems with constant coeffecients
Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 532-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_3_a8,
author = {V. A. Solonnikov},
title = {Estimates of fundamental matrices for general parabolic systems with constant coeffecients},
journal = {Doklady Akademii Nauk},
pages = {532--535},
year = {1964},
volume = {158},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a8/}
}
V. A. Solonnikov. Estimates of fundamental matrices for general parabolic systems with constant coeffecients. Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 532-535. http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a8/